# SDR UALA2010050501510

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 36,746 hours, 8,165 cycles
- Engine: Pwa PW4084
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: D00696
- Condition: Faulted
- Location: Buss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD BUSS CONTROLLER IS FAULTY.   CONTROLLER IS INADEQUATE. NEEDS TO BE REPLACED. REPLACED RIGHT OVERHEAD BUSS CONTROLLER. OPS GOOD.
